RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1972, Volume 27, Issue 5(167), Pages 239–240 (Mi umn5120)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The decomposition of quasi-invariant measures into ergodic components

Yu. I. Kifer, S. A. Pirogov


Full text: PDF file (137 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 30.11.1971

Citation: Yu. I. Kifer, S. A. Pirogov, “The decomposition of quasi-invariant measures into ergodic components”, Uspekhi Mat. Nauk, 27:5(167) (1972), 239–240

Citation in format AMSBIB
\Bibitem{KifPir72}
\by Yu.~I.~Kifer, S.~A.~Pirogov
\paper The decomposition of quasi-invariant measures into ergodic components
\jour Uspekhi Mat. Nauk
\yr 1972
\vol 27
\issue 5(167)
\pages 239--240
\mathnet{http://mi.mathnet.ru/umn5120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=419733}
\zmath{https://zbmath.org/?q=an:0248.28014}


Linking options:
  • http://mi.mathnet.ru/eng/umn5120
  • http://mi.mathnet.ru/eng/umn/v27/i5/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. I. Kifer, S. A. Pirogov, “O razlozhenii kvaziinvariantnykh mer na ergodicheskie komponenty”, UMN, 27:5(167) (1972), 239–240  mathnet  mathscinet  zmath
    2. A. I. Bufetov, “Ergodic decomposition for measures quasi-invariant under a Borel action of an inductively compact group”, Sb. Math., 205:2 (2014), 192–219  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:127
    Full text:55
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017